# SDR DHL9880411C

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 STRUCTURE FIXED LEFT SIDE COWL PRIMARY COWL UPPER AFT END CORNER CRACKED.  REMOVED CRACKED CHANNEL AND FABRICATED AND INSTALLED NEW CHANNEL PER SRM 51-1-4, 5 X 1.5.  N/R 506
